# SDR CALA2021040500421

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737-900ER
- Aircraft serial: 37199
- Aircraft time: 28,344 hours, 10,091 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Condition: Faulted
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ENG 2 FUEL FLOW WAS LOW AND FLUCTUATING WITH FILT ER BYPASS LIGHT ILLUM. ON CALL CONTRACT MX PERFORMED EEC BITE I.A.W FIM TASK 73-00-00-810-801-F00 AND FOUND 1 MSG FOR FUEL FILTERS DISAGREE BOWL TO BE CLEAN I.A.W AMM 73-05-00-810-801-F00 . 73-31072. INSPECTED ENGINE AND FOUND NO EVIDENCE OF A FUEL LEAK . INSPECTED FUEL FILTER AND FOUND BOTH THE FILTER AND FILTER 73-34-01-000-801-F00 & 73-34-01-400-801-F00. WET MOTORED E2 AND REPLACED E2 FUEL FILTER DIFFERENTIAL BYPASS SWITCH PER AMM BOTH TRANSMITTER AND DIFF BYPASS SWITCH LEAK CHK''D GOOD. BOTH 73-31-01-000-801-F00 & AMM 73-31-01-400-801-F00, AND REMOVED AND REMOVED AND REPLACED E2 FUEL TRANSMITTER PER AMM PART REPLACEMENTS REQUIRE TEST 3A IDLE LEAK CHK, BUT DUE TO THE ABORTED T/O, TECHS WILL PERFORM PART POWER RUNS TO VERIFY BYPASS LIGHT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1997855  SN OFF 2252 TT # 1152144  SN OFF 2577 SWITCH, INDICAT  OFF 29-7334-9-9001 2252 ON 29-7334-9-9001 5179 TRANSMITTER, EN  OFF 29-7331-9-0001 2577 ON 29-7331-9-0001 8024 PERFORMED ENGINE RUNS PER AMM AMM 71-00-00 POWER TEST. OPS AND LEAK CHECKS GOOD. NO MESSAGES PRESENT DURING RUNS. NOTE: MEL TO REMAIN OPEN UNTIL A/C ARRIVES TO IAH WHERE THE MEL WILL BE CLEARED AS LONG AS E2 BYPASS MESSAGE IS NOT PRESENT.
